# SDR C2XA04BT084

- Difficulty date: August 7, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 11,965 hours, 8,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77286
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR  LOG SQUAWK HALF OF AISLE PATH LIGHTS OUT.  REMOVED AND REPLACED NR 2 BATTERY PACK IAW EMB145 AMM 33-50-04.  OPS CHECK GOOD.
